Advanced search
Add to list

Ovoids of the quadric Q(2N,Q)

CM O'Keefe and Joseph Thas (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
O’Keefe, CM, and Joseph Thas. “Ovoids of the Quadric Q(2N,Q).” EUROPEAN JOURNAL OF COMBINATORICS, vol. 16, no. 1, 1995, pp. 87–92.
APA
O’Keefe, C., & Thas, J. (1995). Ovoids of the quadric Q(2N,Q). EUROPEAN JOURNAL OF COMBINATORICS, 16(1), 87–92.
Chicago author-date
O’Keefe, CM, and Joseph Thas. 1995. “Ovoids of the Quadric Q(2N,Q).” EUROPEAN JOURNAL OF COMBINATORICS 16 (1): 87–92.
Chicago author-date (all authors)
O’Keefe, CM, and Joseph Thas. 1995. “Ovoids of the Quadric Q(2N,Q).” EUROPEAN JOURNAL OF COMBINATORICS 16 (1): 87–92.
Vancouver
1.
O’Keefe C, Thas J. Ovoids of the quadric Q(2N,Q). EUROPEAN JOURNAL OF COMBINATORICS. 1995;16(1):87–92.
IEEE
[1]
C. O’Keefe and J. Thas, “Ovoids of the quadric Q(2N,Q),” EUROPEAN JOURNAL OF COMBINATORICS, vol. 16, no. 1, pp. 87–92, 1995.
@article{192109,
  author       = {{O'Keefe, CM and Thas, Joseph}},
  issn         = {{0195-6698}},
  journal      = {{EUROPEAN JOURNAL OF COMBINATORICS}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{87--92}},
  title        = {{Ovoids of the quadric Q(2N,Q)}},
  volume       = {{16}},
  year         = {{1995}},
}

Web of Science
Times cited: